MathSciNet Relay Station
MathSciNet bibliographic data
MR2092189 (2005g:34226) 34M15 (13N10 32G34)
Khèkalo, S. P. Gauge-equivalent deformations of linear ordinary differential operators with constant coefficients. (Russian) Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 308 (2004), Mat. Vopr. Teor. Rasprostr. Voln. 33, 235--251, 256; translation in J. Math. Sci. (N. Y.) 132 (2006), no. 1, 136–145
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement